Saada, E.; Landim, C.
Préface au numéro spécial en l'honneur de Claude Kipnis
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 1 , p. 3-12
MR 1340028
URL stable : http://www.numdam.org/item?id=AIHPB_1995__31_1_3_0

Bibliographie

[1] Majoration des semi-groupes de contractions de L1 et applications, Ann. Inst. H. Poincaré, Vol. 10, 4, 1974, pp. 369-384. Numdam | MR 372157 | Zbl 0324.47004

[2] (avec C. Cocozza), Existence de processus Markoviens pour des systèmes infinis de particules, Ann. Inst. H. Poincaré, Vol. 13, 1977, pp. 239-257. Numdam | MR 488376 | Zbl 0384.60079

[3] (avec C. Cocozza), Processus de vie et de mort sur R avec interaction selon les plus proches particules, Zeitschrift fur Wahrsch, Vol. 51, 1980, pp. 123-132. MR 566311 | Zbl 0428.60090

[4] (avec P. Bougerol), Position d'une marche aléatoire sur Zd à l'instant d'atteinte d'une droite, Zeitschrift fur Wahr., Vol. 52, 1980, pp. 183-191. MR 568266 | Zbl 0455.60012

[5] Processus de champ moyen : existence, unicité, mesures invariantes et limites thermodynamiques, Stochastics, Vol. 5, 1981, pp. 93-106. MR 643063 | Zbl 0462.60099

[6] (avec A. Galves, C. Marchioro et E. Presutti), Non equilibrium measures which exhibit a temperature gradient: study of a model, Comm. Math. Physics, Vol. 81, 1981, pp. 127-147. MR 630334 | Zbl 0465.60089

[7] (avec C. Marchioro et E. Presutti), Heat Flow in an exactly solvable model, Journal of Stat. Physics, Vol. 27, 1982, pp. 65-74. MR 656869

[8] (avec J. Lebowitz, E. Presutti et H. Spohn), Self diffusion for particles with stochastic collisions in one dimension, Journal of Stat. Physics, Vol. 30, 1983, pp. 107-121. MR 710737

[9] (avec C. Cocozza et M. Roussignol), Stabilité de la récurrence nulle pour certaines chaînes de Markov perturbées, Journal of Applied Probability Vol. 20, 1983, pp. 482-504. MR 713499 | Zbl 0526.60059

[10] (avec E. Andjel), Derivation of the hydrodynamical equation for the zero-range interaction process, Annals of Probability, Vol. 12, 1984, pp. 325-334. MR 735841 | Zbl 0536.60097

[11] (avec C. Newman), The metastable behavior of unfrequently observed, weakly random, one dimensional diffusion processes, SIAM J. Applied Math., Vol. 45, 6, dec. 1985, pp. 972-982. MR 813459 | Zbl 0592.60063

[12] Recent results on the movement of a tagged particle in simple exclusion. Proceedings of the AMS Conference "The mathematics of Phase Transition", AMS Contemporary Mathematics, Vol. 41, 1985, pp. 259-265. MR 814716

[13] (avec J.E. Cohen et C.M. Newman), Neo Darwinian evolution implies punctuated equilibria, Nature Vol. 315, 6018, 30 May 1985, pp. 400-401.

[14] (avec S.R.S. Varadhan), Central limit theorems for additive functionals of reversible Markov chains and applications, Astérisque "Colloque Schwartz", Vol. 2, 1985, pp. 65- 70. MR 816760 | Zbl 0584.60043

[15] (avec S. Goldstein et N. Ianiro), Stationary states for a mechanical system with stochastic boundary conditions, J. Stat. Phys., Vol. 41, 1985, pp. 915-939. MR 823629 | Zbl 0642.60059

[16] (avec S.R.S. Varadhan), Central limit theorem for additive functional of reversible Markov processes and applications to simple exclusions, Comm. Math. Physics, Vol. 104, 1986, pp. 1-19. MR 834478 | Zbl 0588.60058

[17] Central limit theorems for infinite series of queues and application to simple exclusion, Annals of Probability Vol. 14, 1986, pp. 397-408. MR 832016 | Zbl 0601.60098

[18] (avec E. Andjel), Pointwise ergodic theorems for the symmetric exclusion process, Prob. Th. Rel. Fields, Vol. 75, 1987, pp. 545-550. MR 894905 | Zbl 0621.60114

[19] Fluctuations des temps d'occupation d'un site dans l'exclusion simple symétrique, Ann. Inst. H. Poincaré, Vol. 23, 1987, pp. 21-35. Numdam | MR 877383 | Zbl 0612.60094

[20] (avec A. de MASI, E. Presutti et E. Saada), Microscopic structure at the shock in the asymmetric simple exclusion, Stochastics and Stochastic Reports Vol. 27, 1989, pp. 151-165. MR 1008228 | Zbl 0679.60094

[21] (avec S. Olla et S.R.S. Varadhan), Hydrodynamics and large deviation for simple exclusion processes, Comm. Pure & Appl. Math., Vol. XLII, 1989, pp. 115-137. Zbl 0644.76001

[22] (avec P. Robert), A dynamic storage process, Stoch. Proc. and their Appl., Vol. 34, 1990, pp. 155-170. MR 1039567 | Zbl 0714.90038

[23] (avec S. Olla), Large deviations from the hydrodynamical limit for a system of independent Brownian particles, Stochastics, Vol. 33, 1990, pp. 17-25. MR 1079929 | Zbl 0734.60099

[24] (avec P.A. Ferrari et E. Saada), Microscopic structure of travelling waves in the asymmetric simple exclusion process, Ann. of Proba., Vol. 19, 1, 1991, pp. 226-244. MR 1085334 | Zbl 0725.60113

[25] (avec C. Landim et S. Olla), Hydrodynamic limit for a non-gradient system: the generalized symmetric exclusion process, Comm. Pure & Appl. Math., 1994. Zbl 0814.76003

[26] (avec O. Benois et C. Landim), Large deviations from the hydrodynamical limit of mean zero asymmetric zero range processes, Stoch. Proc. and their Appl., 1994. Zbl 0822.60091

[27] (avec C. Landim et S. Olla), Macroscopic properties of a stationary non-equilibrium distribution for a non-gradient interacting particle system, Ann. Inst. H. Poincaré, 1995. Numdam | Zbl 0819.60096

[28] (avec C. Léonard et C. Kipnis), Grandes déviations pour un système hydrodynamique de particules indépendantes, Ann. Inst. H. Poincaré, 1995. Numdam | Zbl 0817.60020

[BCG] M. Bramson, J.T. Cox and D. Griffeath, Occupation time large deviations of the voter model, Probab. Theory Related Fields, Vol. 77, 1988, pp. 401-413. MR 931506 | Zbl 0621.60107

[CG] J.T. Cox and D. Griffeath, Large deviations for Poisson systems of independent random walks, Z. Wahrsch. verw. Gebiete, Vol. 66, 1884, pp. 543-558. MR 753813 | Zbl 0551.60028

[DS] R.L. Dobrushin and R. Siegmund-Schultze, The hydrodynamic limit for systems of particles with independent evolution, Math. Nachr., Vol. 105, 1982, pp. 199-224. MR 670516

[DV] M.D. Donsker and S.R.S. Varadhan, Large deviations from a hydrodynamic scaling limit, Comm. Pure Appl. Math., Vol. 42, 1989, pp. 243-270. MR 982350 | Zbl 0780.60027

[GPV] M.Z. Guo, G. Papanicolaou and S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions, Comm. Math. Phys. Vol. 118, 1988, pp. 31-59. MR 954674 | Zbl 0652.60107

[O] S. Olla, Homogenization of Diffusion Processes in Random Fields, Notes of a graduate course, École Polytechnique, 1994.

[PV] G. Papanicolaou and S.R.S. Varadhan, Ornstein-Ulhenbeck process in random potential, Commun. Pure Appl. Math., Vol. 38, 1985, pp. 819-834. MR 812349 | Zbl 0617.60078

[Q] J. Quastel, Diffusion of colour in the simple exclusion process, Comm. Pure Appl. Math., Vol. 45, 1992, pp. 623-679. MR 1162368 | Zbl 0769.60097

[R] H. Rost, Nonequilibrium behavior of many particle systems: density profile and local equilibria, Z. Wahrsch. verw. Gebiete, Vol. 58, 1981, pp. 41-53. MR 635270 | Zbl 0451.60097